# SDR R61A201603080298

- Difficulty date: March 8, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FASTENERS IN FRAME 84 RT, CROSSBEAM ARE CORRODED.  MAINTENANCE BLENDED CORROSION L-ANGLE INSTALLED  CROSSBEAM 84 RT IAW ETD2016-170-024120.
